# SDR SWAA2024071690935

- Difficulty date: May 29, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Condition: Cracked
- Location: Wx Radar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEATHER RADAR MOUNT SUPPORT STRUCTURE 2024-345680<[01] REPLACED SUPPORT OF WEATHER RADAR MOUNT STRUCTURE IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND DWG# 141A9194 REV D. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT OF WEATHER RADAR MOUNT STRUCTURE IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND DWG# 141A9194 REV D. SEE INDIVIDUAL SIGN OFF BELOW.
